Commutators of singular integrals, the Bergman projection, and boundary regularity of elliptic equations in the plane

Research output: Contribution to journalArticle

Abstract

We obtain estimates of commutators of singular integral operators in Lipschitz spaces and apply the results to boundary regularity of elliptic equations in the plane. We obtain an explicit asymptotic formula for the Bergman projection.

Original languageEnglish (US)
Pages (from-to)1221-1246
Number of pages26
JournalMathematical Research Letters
Volume23
Issue number4
DOIs
StatePublished - Jan 1 2016

Fingerprint

Bergman Projection
Lipschitz Spaces
Boundary Regularity
Singular Integral Operator
Singular Integrals
Commutator
Asymptotic Formula
Elliptic Equations
Explicit Formula
Estimate

Keywords

  • Bergman projection
  • Commutator
  • Elliptic equation
  • Singular integral

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{60baafdaefc048428f4ca946d1da3402,
title = "Commutators of singular integrals, the Bergman projection, and boundary regularity of elliptic equations in the plane",
abstract = "We obtain estimates of commutators of singular integral operators in Lipschitz spaces and apply the results to boundary regularity of elliptic equations in the plane. We obtain an explicit asymptotic formula for the Bergman projection.",
keywords = "Bergman projection, Commutator, Elliptic equation, Singular integral",
author = "Alexander Tumanov",
year = "2016",
month = "1",
day = "1",
doi = "10.4310/MRL.2016.v23.n4.a11",
language = "English (US)",
volume = "23",
pages = "1221--1246",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "4",

}

TY - JOUR

T1 - Commutators of singular integrals, the Bergman projection, and boundary regularity of elliptic equations in the plane

AU - Tumanov, Alexander

PY - 2016/1/1

Y1 - 2016/1/1

N2 - We obtain estimates of commutators of singular integral operators in Lipschitz spaces and apply the results to boundary regularity of elliptic equations in the plane. We obtain an explicit asymptotic formula for the Bergman projection.

AB - We obtain estimates of commutators of singular integral operators in Lipschitz spaces and apply the results to boundary regularity of elliptic equations in the plane. We obtain an explicit asymptotic formula for the Bergman projection.

KW - Bergman projection

KW - Commutator

KW - Elliptic equation

KW - Singular integral

UR - http://www.scopus.com/inward/record.url?scp=84989875185&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84989875185&partnerID=8YFLogxK

U2 - 10.4310/MRL.2016.v23.n4.a11

DO - 10.4310/MRL.2016.v23.n4.a11

M3 - Article

AN - SCOPUS:84989875185

VL - 23

SP - 1221

EP - 1246

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 4

ER -